edoc

Items where Division is "05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Wahrscheinlichkeitstheorie (Cerny)"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Creators | Refereed
Number of items at this level: 8.

February 2021

Černý, Jiří and Drewitz, Alexander and Schmitz, Lars. (2021) (Un-)bounded transition fronts for the parabolic Anderson model and the randomized F-KPP equation. Preprints Fachbereich Mathematik, 2021 (07).

2020

Abächerli, Angelo and Černý, Jiří. (2020) Level-set percolation of the Gaussian free field on regular graphs I: Regular trees. Electronic Journal of Probability, 25. pp. 1-24.

Abächerli, Angelo and Černý, Jiří. (2020) Level-set percolation of the Gaussian free field on regular graphs II: Finite expanders. Electronic Journal of Probability, 25. pp. 1-39.

Černý, Jiří and Drewitz, Alexander. (2020) Quenched invariance principles for the maximal particle in branching random walk in random environment and the parabolic Anderson model. The Annals of Probability, 48 (1). pp. 94-146.

Černý, Jiří and Klimovsky, Anton. (2020) Markovian dynamics of exchangeable arrays. In: Genealogies of Interacting Particle Systems. pp. 209-228.

November 2019

Abächerli, Angelo and Černý, Jiří. (2019) Level-set percolation of the Gaussian free field on regular graphs I: Regular trees. Preprints Fachbereich Mathematik, 2019 (14).

Abächerli, Angelo and Černý, Jiří. (2019) Level-set percolation of the Gaussian free field on regular graphs II: Finite expanders. Preprints Fachbereich Mathematik, 2019 (15).

2019

Černý, Jiří. (2019) Concentration of the Clock Process Normalisation for the Metropolis Dynamics of the REM. In: Statistical Mechanics of Classical and Disordered Systems. Cham, pp. 95-110.

This list was generated on Sat Apr 17 03:46:17 2021 CEST.